Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes blackened labia minora and anus with white patches?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
My labia minora and anus have turned black with white patches. I have also developed a painful pimple like bump on my right labia just before it connects to the clitoris hood. The bump is growing larger. My anus and vulva have been itchy and uncomfortable for several months. I also have a yellowish discharge. The PA looked at it and dismissed the bump, black skin and discharge, but diagnosed the white patch as Lichen Sclerosis without biopsy. She sent me home with a steroid cream. I have been suffering from systemic chronic inflammation as well. I am concerned that there is more to this diagnosis especially since it was examined by a PA and not a MD. Please advise. Thank you.
Posted Sat, 30 Aug 2014 in Women's Health
 
 
Answered by Dr. S Patra 18 minutes later
Brief Answer:
UPLOAD FEW GOOD QUALITY IMAGES.

Detailed Answer:
Hello,

Thanks for writing to us.

I have understood your concern regarding white patches. Kindly, upload more CLEAR and GOOD quality images of the affected area in different angle.

It will help to understand properly and assist you better with proper guideline.

Waiting for your response and images.

Regards,
Dr S Patra
Above answer was peer-reviewed by
 
Follow-up: What causes blackened labia minora and anus with white patches? 57 minutes later
I'm not just concerned about the white patches. I suspect that the 'bump', blackened skin, white patches, itchiness and general discomfort are all connected. My vulva was reddish pink last time I checked. The black is new. In addition to the chronic inflammation, my liver enzymes have tripled in six weeks, I have become pre-diabetic and have very low vit. B, D and progesterone despite consistently eating an anti-inflammatory diet and low sugar. Surely there's a connection somewhere.
 
 
Answered by Dr. S Patra 3 hours later
Brief Answer:
NEED PROPER INVESTIGATION. VISIT TO DOCTOR.

Detailed Answer:
Hello,

Thanks for uploading images and additional information.

According to information and clinical presentation, it is MOSTLY associated with LICHEN SCLEROSIS, linked with autoimmune disease and bacterial infection. Viral hepatitis, HPV infection, low estrogen etc are the relative causes.

In this case, I suggest you to undergo some investigations like complete STD profile, Skin biopsy of the white area, Serum TSH (or Thyroid profile), complete blood count, blood sugar, Anti-nuclear antibody test, blood estrogen, HPV test, test for Hepatitis B & C etc.

Kindly, consult with your local gynecologist and physician for clinical examination and do the necessary tests as mentioned. It will help to rule out the underlying cause and confirm the diagnosis.

Until then, you should apply antibiotic mixed steroid cream (Clobetasol) on the affected area, take healthy diet with Vitamin and Iron supplements, drink more water, take adequate rest and maintain genital hygiene properly.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr S Patra

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor